[Ibogaine] IBO Booster reaction...

Charles Rossouw charles at ibogainesa.co.za
Thu Sep 27 07:16:54 EDT 2007


Hello again Captain

I don't think the Ibogaine had anything to do with the symptoms that you 
described, other than a little nausea.  The dose is not enough to cause any 
serious vomiting.

I think that your taking of the dose and an at that stage symtomless Gastro 
episode co-incided by accident, and the tests will show up the cause. 
Unless, of course, the Ibogaine was itself contaminated by a spot of E Coli, 
which is highly unlikely.

Hope you feel better soon

Kind regards

Charles
_____________________________________
NHP / Dr Charles Rossouw  (Reg no 5806430)
NHP / Dr Kevin Walker (Reg no 6206429)

Disclaimer and Confidentiality Note:
This message is intended for the use of the individual or entity to which
it is addressed and may contain information that is privileged,
confidential and exempt from exposure under applicable law.   If the reader
of this message is not the sole authorised recipient you are hereby
notified that any dissemination, distribution or copying of the
communication is strictly prohibited. If you have received this in error
please destroy immediately. Whilst suitable precautions against virus
transmittal are taken by IBOGAINE HOLDINGS SA (Pty)  Ltd (and associated 
companies) we
cannot accept any responsibility for viruses or their consequences.
3 Harry van Wyk Ave
Norkem Park
Kempton Park
1618
Cell:+27 82 305 9304
www.ibogainesa.co.za
----- Original Message ----- 
From: "Capt Kirk" <captkirknz at yahoo.co.uk>
To: "The Ibogaine List" <ibogaine at mindvox.com>
Sent: Thursday, September 27, 2007 1:05 PM
Subject: [Ibogaine] IBO Booster reaction...


> Hi fellow knowledgable iboganauts...
> Since i did a 200 mg booster recently, which had the effect of cleaning me 
> out over the weekend..... anybody have any theories as to why this might 
> have happened, considering it was such a small amount? Reminded me of when 
> i took root bark (about 130 caps all up lol) and had same results, 
> vomiting and runs for two days/nights solid.
> Just bin pondering it.....I'm waiting to hear back from blood tests which 
> I did 6 days after as my CRP has been slowly creeping up .... usually 
> indicating some kind of infection or something going on....bit of a needle 
> in the haystack test really......I'm curious if the clean out may have 
> stablised the CRP...... will call doc tomorrow and ask......
> Cheers oh wise ones...
> Kirk :o)-~~~~~~~~@
>
>
> 
> ____________________________________________________________________________________
> Don't let your dream ride pass you by. Make it a reality with Yahoo! 
> Autos.
> http://autos.yahoo.com/index.html
>
>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=- 





More information about the Ibogaine mailing list